# SDR UPS05844925

- Difficulty date: June 28, 2005
- Submitted: July 20, 2005
- Operation: Air carrier
- Aircraft: N851UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46051
- Aircraft time: 75,626 hours, 25,638 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C1 LONG 14L AT APPROX STA 1743 IS CRACKED AT BOTH UPPER AND LOWER FRAME ATTACH POINTS.  REMOVED DAMAGED SECTION OF LONGERON, FABRICATED, AND INSTALLED IAW DC- 8 SRM 53-2-2 FIG 10.
